Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Loulou78

Coming Off Birth Control

Recommended Posts

Hi,

So I came off the birth control (rigevidon) around September/October last year And since they beggining of this year I have had the worst break outs I've ever had, large sore cyts on only my forehead and chin. Just to be clear I have never ever had problem skin in my entire life and I am now 18 yrs old, so I know that coming off the pill could be the only cause. However I went back on the pill in March in the hope that my skin would clear up and go back to how it was ... But so far there has been no change the skin just seems to be staying the same, inflamed, red and constantly getting new cysts!!! Does anybody have experience of this and know how long it will be for my skin to return to it's normal condition ? Thankyou x

Edited by Loulou78

Share this post


Link to post
Share on other sites

It happened to me when I came off of Diane. It's important to wean off of hormonal treatments. You might need to try a birth control that specifically targets acne (search for GreenGables post). Although I personally don't advocate the use of birth control because I think it causes more problems in the long run. As far as how long it takes to clear up, it can vary widely- 3-6 months.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×